# SDR ASOA2013112109453

- Difficulty date: October 22, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,251 hours, 9,688 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Post
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L COCKPIT DOOR POST CORRODED AT WL 72.00 LBL 11.   REPAIRED IAW SRM 51-12-00-001-001 AND SRM 53-00-00-101-001. MAJOR REPAIR.
